Erythroderma due to thalidomide: Report of two cases

I. Bielsa, J. Teixido, M. Ribera, C. Ferrandiz

Research output: Contribution to journalArticleResearchpeer-review

31 Citations (Scopus)

Abstract

Cutaneous reactions to thalidomide therapy are reported infrequently. We report two new cases. Both patients suffered from chronic renal insufficiency and were on thalidomide therapy because of prurigo nodularis. The cutaneous reaction consisted of a severe erythematous rash progressing to erythroderma, associated with peripheral eosinophilia. In both cases rapid resolution occurred after withdrawal of thalidomide. We emphasize the possibility of a severe cutaneous hypersensitivity reaction due to thalidomide and speculate about the role played by the renal insufficiency present in both cases.
Original languageEnglish
Pages (from-to)179-181
JournalDermatology
Volume189
Issue number2
DOIs
Publication statusPublished - 1 Jan 1994

Keywords

  • Drug reaction
  • Erythroderma
  • Renal insufficiency
  • Thalidomide

Fingerprint Dive into the research topics of 'Erythroderma due to thalidomide: Report of two cases'. Together they form a unique fingerprint.

Cite this